@article{TM_2016_294_a0,
author = {V. I. Afanasyev},
title = {On a~decomposable branching process with two types of particles},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {7--19},
year = {2016},
volume = {294},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_2016_294_a0/}
}
V. I. Afanasyev. On a decomposable branching process with two types of particles. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Modern problems of mathematics, mechanics, and mathematical physics. II, Tome 294 (2016), pp. 7-19. http://geodesic.mathdoc.fr/item/TM_2016_294_a0/
[1] Vatutin V. A., Dyakonova E. E., “Razlozhimye vetvyaschiesya protsessy s fiksirovannym momentom vyrozhdeniya”, Tr. MIAN, 290, 2015, 114–135 | MR | Zbl
[2] Vatutin V. A., Dyakonova E. E., “O vyrozhdenii razlozhimykh vetvyaschikhsya protsessov”, Diskret. matematika, 27:4 (2015), 26–37 | DOI
[3] Afanasev V. I., “Funktsionalnye predelnye teoremy dlya razlozhimogo vetvyaschegosya protsessa s dvumya tipami chastits”, Diskret. matematika, 27:2 (2015), 22–44 | DOI | MR
[4] Lindvall T., “Convergence of critical Galton–Watson branching processes”, J. Appl. Probab., 9:2 (1972), 445–450 | DOI | MR | Zbl
[5] Lindvall T., “Limit theorems for some functionals of certain Galton–Watson branching processes”, Adv. Appl. Probab., 6:2 (1974), 309–321 | DOI | MR | Zbl
[6] Kolchin V. F., Sluchainye otobrazheniya, Nauka, M., 1984 | MR